By the same authors

From the same journal

From the same journal

The structure of noncommutative deformations

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of Differential Geometry
DatePublished - 2007
Issue number3
Number of pages39
Pages (from-to)385-424
Original languageEnglish


Noncommutatively deformed geometries, such as the noncommutative torus, do not exist generically. I showed in a previous paper that the existence of such a deformation implies compatibility conditions between the classical metric and the Poisson bivector (which characterizes the noncommutativity). Here I present another necessary condition: the vanishing of a certain rank 5 tensor. In the case of a compact Riemannian manifold, I use these conditions to prove that the Poisson bivector can be constructed locally from commuting Killing vectors.

    Research areas

  • Mathematical Physics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations